kevyn: (Default)
( May. 26th, 2009 09:00 am)
From Wikipedia:
"Akathisia, or acathisia, is a syndrome characterized by unpleasant sensations of 'inner' restlessness that manifests itself with an inability to sit still or remain motionless... ...Its most common cause is as a side effect of medications."

"Akathisia may range in intensity from a mild sense of disquiet or anxiety (which may be easily overlooked) to a total inability to sit still, accompanied by overwhelming anxiety, malaise, and severe dysphoria (manifesting as an almost indescribable sense of terror and doom). The condition is difficult for the patient to describe and is often misdiagnosed... ...High-functioning patients have described the feeling as a sense of inner tension and torment or chemical torture." (Emphasis mine)

And here's the kicker:

Akathisia is listed as THE most common side effect of Abilify.
From Wikipedia:
Common side effects: Akathisia, headache, unusual tiredness or weakness, nausea, vomiting, an uncomfortable feeling in the stomach, constipation, light-headedness, trouble sleeping, restlessness, sleepiness, shaking, and blurred vision. (Emphasis mine to indicate symptoms I have experienced since beginning Abilify)
I gotta get off of this stuff. It's making me miserable.
Tags:
.

Profile

kevyn: (Default)
Kevyn

Tags

Page Summary

Powered by Dreamwidth Studios

Style Credit

Expand Cut Tags

No cut tags